By Topic

Analytical solution for electromagnetic diffraction on 2-D perfectly conducting scatterers of arbitrary shape

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Vesnik, M.V. ; Inst. of Radio Eng. & Electron., Acad. of Sci., Moscow, Russia

A method is developed to receive a rigorous analytical solution of the external stationary two-dimensional (2-D) boundary value problem for the Helmholtz equation for perfectly conducting scatterers of an arbitrary shape. The rigorous expression for the scattered field is represented by the sum of integrals along piece-wise contours in a complex plane. In case of necessity a simple analytical asymptotic expression can be obtained

Published in:

Antennas and Propagation, IEEE Transactions on  (Volume:49 ,  Issue: 12 )